# SDR FDEA201110044291

- Difficulty date: October 4, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 1721-1741
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 45.5, FS 1721-1741 UPPER LOBE HAS ELONGATED HOLES.  REMOVED DAMAGED SEAT TRACK SECTION,  FABRICATED REPAIR SLICES AND PLATES AND INSTALLED IAW SRM 53-70-00 FIG 1.
